In this paper, the notion of an obstinate prefilter (filter) in an EQ-algebra ξ is introduced and a characterization of it is obtained by some theorems. Then the notion of maximal prefilter is defined and is characterized under some conditions. Finally, the relations among obstinate, prime, maximal, implicative and positive implicative prefilters are studied.
Behzadi, M. and Torkzadeh, L.
Some Pre-filters in EQ-Algebras,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
2, Article 26.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss2/26